# SDR AALA202210037467

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 102967
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR 4R EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK M33404 PER AMM 33-51-06-960-802.
